# SDR HEEA080557

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,587 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 4000035
- Part serial: 1531
- Condition: Weak
- Location: Wx System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR UNIT IS WEAK RECEIVING AND TRANSMITTING. REPLACED WITH SERVICEABLE PART.
